Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 130, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 7, 2017, 7:21 PM EDT for 6 counties in Indiana. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 7:21 PM EDT (23:21 UTC)
- Expired
- Jul 7, 2017, 8:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Jennings County, IN, Lawrence County, IN, Monroe County, IN
The radar
The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:25 PM EDT | TSTM WND DMG | 3 Nne Crothersville, IN | TREES DOWN IN UNIONTOWN. |
| Jul 7, 7:25 PM EDT | HAIL 1 | 3 Nne Crothersville, IN | 1 INCH HAIL PICTURE, RELAYED VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:45 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted.
630
WUUS53 KIND 072321
SVRIND
INC005-013-071-079-093-105-080000-
/O.NEW.KIND.SV.W.0130.170707T2321Z-170708T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
721 PM EDT FRI JUL 7 2017
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southern Monroe County in south central Indiana...
Southwestern Bartholomew County in central Indiana...
Southern Brown County in south central Indiana...
Eastern Lawrence County in south central Indiana...
Jackson County in south central Indiana...
Southwestern Jennings County in southeastern Indiana...
* Until 800 PM EDT.
* At 721 PM EDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Columbus to 13 miles southeast
of Bloomington to 13 miles east of Bloomfield, moving southeast at
45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Seymour, Bedford, Brownstown, Crothersville, Oolitic, Medora,
Smithville, Tunnelton, Bartlettsville, Vallonia, Spurgeons Corner,
Avoca, Pleasant View, Monroe Reservoir, Elkinsville, Cortland,
Charles Deam Wilderness, Stone Head, Story and Heltonville.
This includes Interstate 65 between mile markers 37 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3870 8643 3908 8668 3908 8640 3918 8613
3895 8583 3882 8569 3883 8572 3881 8579
3874 8585 3876 8591 3875 8598 3877 8598
3876 8603 3878 8610 3876 8614 3878 8620
3876 8628 3873 8629 3873 8631 3869 8631
TIME...MOT...LOC 2321Z 320DEG 40KT 3911 8604 3902 8635 3901 8668
HAIL...1.00IN
WIND...60MPH
$$
AW/MR2 follow-up statements
205
WWUS53 KIND 072340
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
740 PM EDT FRI JUL 7 2017
INC013-105-072350-
/O.CAN.KIND.SV.W.0130.000000T0000Z-170708T0000Z/
Monroe IN-Brown IN-
740 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONROE AND SOUTHERN
BROWN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
central, south central and southeastern Indiana.
LAT...LON 3870 8643 3897 8660 3900 8626 3905 8615
3905 8608 3909 8608 3911 8603 3882 8569
3883 8573 3881 8579 3874 8585 3876 8591
3875 8598 3877 8598 3876 8603 3878 8610
3876 8614 3878 8620 3876 8628 3869 8631
TIME...MOT...LOC 2340Z 320DEG 40KT 3896 8588 3887 8619 3886 8652
$$
INC005-071-079-093-080000-
/O.CON.KIND.SV.W.0130.000000T0000Z-170708T0000Z/
Bartholomew IN-Lawrence IN-Jackson IN-Jennings IN-
740 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN BARTHOLOMEW...EASTERN LAWRENCE...JACKSON AND
SOUTHWESTERN JENNINGS COUNTIES...
At 740 PM EDT, severe thunderstorms were located along a line
extending from Seymour to 7 miles west of Brownstown to Bedford,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Seymour, Bedford, Brownstown, Crothersville, Oolitic, Medora,
Heltonville, Norman, Waymansville, Tunnelton, Freetown,
Bartlettsville, Vallonia, Avoca, Pleasant View, Spring Mill State
Park, Cortland and Kurtz.
This includes Interstate 65 between mile markers 37 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3870 8643 3897 8660 3900 8626 3905 8615
3905 8608 3909 8608 3911 8603 3882 8569
3883 8573 3881 8579 3874 8585 3876 8591
3875 8598 3877 8598 3876 8603 3878 8610
3876 8614 3878 8620 3876 8628 3869 8631
TIME...MOT...LOC 2340Z 320DEG 40KT 3896 8588 3887 8619 3886 8652
HAIL...1.00IN
WIND...60MPH
$$
AW/MR301
WWUS53 KIND 072356
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
756 PM EDT FRI JUL 7 2017
INC005-071-079-093-080004-
/O.EXP.KIND.SV.W.0130.000000T0000Z-170708T0000Z/
Bartholomew IN-Lawrence IN-Jackson IN-Jennings IN-
756 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARTHOLOMEW...
EASTERN LAWRENCE...JACKSON AND SOUTHWESTERN JENNINGS COUNTIES WILL
EXPIRE AT 800 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 900 PM EDT for
central, south central and southeastern Indiana.
LAT...LON 3870 8643 3897 8660 3900 8626 3905 8615
3905 8608 3909 8608 3911 8603 3882 8569
3883 8573 3881 8579 3874 8585 3876 8591
3875 8598 3877 8598 3876 8603 3878 8610
3876 8614 3878 8620 3876 8628 3869 8631
TIME...MOT...LOC 2354Z 320DEG 40KT 3886 8577 3877 8608 3876 8641
$$
AW/MRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:26 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 7, 4:26 PM EDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 426 PM EDT Fri Jul 7 2017 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 245 PM EDT Fri Jul 7 2017 A cold front will drop southeast of central Indiana tonight which will put a brief end to the unsettled weather. More storms are possible Sunday afternoon through late next week as a front camps out nearby and upper waves move through the Great Lakes and Ohio Valley in northwest flow aloft. High pressure will result in not as warm temperatures on Saturday. However, temperatures will return to near normal by Sunday and remain that way through next week. && .NEAR TERM /Late this Afternoon and Tonight/... Issued at 245 PM EDT Fri Jul 7 2017 Main focus through the evening will be on severe possibility along with how long to hold on to pops. Latest surface analysis was showing a cold front from near Chicago to extreme southeastern Iowa. In addition, there were outflow boundaries over north central Indiana and also from around Rushville to Kokomo in addition to a pre-frontal trough. Finally, the water vapor loop was showing an upper trough diving southeast across the upper Midwest. These lifting mechanisms were interacting with a warm, moist and moderately unstable atmosphere and sparking several strong to severe thunderstorms just north of our northern border over the Chicago and Northern Indiana County Warning Areas per the KLOT-88D, KIWX-88D and KIN-88D loops. There is an Enhanced Risk for severe storms over much of central Indiana and a Severe Thunderstorm Watch through 01z over all but our extreme southwestern counties. The High Resolution Rapid Refresh continues to suggest the storms will finally make decent progress southeast across our forecast area after 20z. The front should move into south central Indiana toward 00z tonight and south of the area after 03z. This should bring an end to the thunderstorms from northwest to southeast behind the cold front, and by 02-03z across our far southern counties, per the High Resolution Rapid Refresh. Damaging winds and large hail have been and should continue to be the main severe threats with mediocre and uni-direction shear. Should see partial clearing and a cooler and drier airmass behind the front. With post-frontal dew points in the lower 60s, blend lows in the 60s look ok. && .SHORT TERM /Saturday through Monday/... Issued at 245 PM EDT Fri Jul 7 2017 Main focus will be on timing and coverage of thunderstorms late weekend and early next week. Models in good agreement that high pressure will result in dry weather through at least Sunday morning. However, an upper wave in northwest flow aloft and lingering low level moisture suggest there could still be some afternoon cu per the cu development progs. Northwest winds behind the cold front will result in not as warm temperatures Saturday with highs in the upper 70s northeast to middle 80s southwest per superblend. By Sunday afternoon the high will move into the Appalachians. This will result in southwest low level inflow of increasing moisture and instability over the Ohio Valley. Also, models were hinting at a weak upper wave moving across the area in the northwest flow aloft. Thus, the blend continues to advertise low pops Sunday afternoon. As such, confidence is not great that we will see thunderstorms Sunday afternoon, but low pops look reasonable. The southwest low level winds and partly sunny skies should also allow for temperatures to return to near normal with highs in the lower 80s northeast to the upper 80s southwest. Models hint that more upper waves will drop southeast over the area in the northwest flow aloft Sunday night and Monday. In addition, the humid southwest moderately unstable inflow increases a bit and thus regional blend pops increase a bit, which seems reasonable. && .LONG TERM /Monday Night Through Friday/... Issued at 211 PM EDT Fri Jul 7 2017 Models are close enough that the model blend initialization was accepted for most items. The forecast area will remain on the edge of an upper high through the long term period. A surface front will remain in the vicinity through much of the period as well. As upper energy moves around the edge of the high and interacts with the surface front and a warm and humid atmosphere, thunderstorms should develop from time to time. There is low confidence in the timing and location of the storms that far out in the forecast given the variability in upper waves and potential location of the surface front. Will keep PoPs in chance category or lower through the period. && .AVIATION /Discussion for the 07/2100Z TAF Update/... Issued at 421 PM EDT Fri Jul 7 2017 UPDATE... Inserted wind gusts up to 24 kts and shifted winds 30 degrees to the southwest at KIND. Also inserted TSRA in prevailing flight conditions. PREVIOUS DISCUSSION... VFR conditions currently will potentially give way to temporarily deteriorating conditions as TAF sites are possibly impacted by convection ahead of an advancing cold front. Difficult aviation forecast for 1800Z TAF Cycle as confidence not high in how current and near future convection with evolve. Currently, the highest confidence that showers and thunderstorms will affect any of the TAF sites exists at LAF and potentially IND. Due to higher confidence in these locations...a two hour TEMPO group has been added to account for this possibility. MVFR ceilings and IFR visibilities are expected under these convective showers and storms...potentially worse under stronger thunderstorms. With a Severe Thunderstorm Watch being issued across all TAF sites until 08/0100Z...damaging wind gusts and large hail should also be a consideration. VCTS has been continued at HUF and BMG with the possibility that they are impacted from 1900Z to 080100Z. Expect current SW to WSW winds at 10 to 12 kts...gusting to 20 kts to continue to veer to the W then WNW to NW throughout the rest of the evening and overnight as a frontal boundary will push through the area from the northwest. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...MK NEAR TERM...MK SHORT TERM...MK LONG TERM....50 AVIATION...MRD/TDUD
Hazardous weather outlook, Jul 7, 9:39 AM EDT, 9 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 939 AM EDT Fri Jul 7 2017 INZ021-028>031-035>049-051>057-060>065-067>072-081345- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 939 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Severe thunderstorms are possible across central Indiana this afternoon and evening. Hazards: Damaging winds, large hail, isolated tornadoes, heavy rain, localized flooding. Timing: Best chances for severe will be between 1200 PM through 900 PM. Discussion: A cold front will approach from the upper midwest this afternoon and evening. Thunderstorms, possibly severe, are expected to develop along and ahead of the front. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: There is a slight chance for Thunderstorms on Sunday afternoon and evening. More thunderstorms will be possible from Monday through Thursday. It is too soon to determine if the storms will be severe. Lightning is a threat with any thunderstorm. Discussion: Daily chances for storms returns Sunday onward as a warm and humid air mass will be in place across Central Indiana and several upper level weather disturbances arrive from the northwest. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jul 7, 5:32 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
532 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HEAVY RAIN 1 SSW FAIRLAND 39.59N 85.86W
07/07/2017 M0.95 INCH SHELBY IN AMATEUR RADIO
&&
DRTLocal storm report, Jul 7, 5:34 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
534 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 2 ESE LAKE LEMON 39.25N 86.36W
07/07/2017 E1.50 INCH BROWN IN TRAINED SPOTTER
&&
BHHLocal storm report, Jul 7, 6:08 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
608 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 1 SSW CAMBY 39.63N 86.31W
07/07/2017 E1.00 INCH MORGAN IN NWS EMPLOYEE
&&
DRTLocal storm report, Jul 7, 6:22 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL MOORESVILLE 39.62N 86.37W
07/07/2017 E0.75 INCH MORGAN IN LAW ENFORCEMENT
&&
BHHLocal storm report, Jul 7, 6:23 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND GST 1 ENE WAVERLY 39.57N 86.25W
07/07/2017 M65 MPH JOHNSON IN TRAINED SPOTTER
ALSO TREE DEBRIS IN THE ROAD.
&&
MKLocal storm report, Jul 7, 7:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 4 NW CROTHERSVILLE 38.85N 85.89W
07/07/2017 E1.00 INCH JACKSON IN TRAINED SPOTTER
&&
TDUDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 11:41 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 17 hr |
| Jul 7, 11:52 AM EDT | Special Weather Statement | IND | Delaware | 38 min |
| Jul 7, 1:51 PM EDT | Special Weather Statement | IND | Howard | 39 min |
| Jul 7, 2:24 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 51 min |
| Jul 7, 2:50 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Howard | 22 min |
| Jul 7, 2:53 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 52 min |
| Jul 7, 3:01 PM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 44 min |
| Jul 7, 3:04 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 41 min |
| Jul 7, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Hamilton, Howard, Tipton | 50 min |
| Jul 7, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 34 min |
| Jul 7, 3:38 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 38 min |
| Jul 7, 3:40 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Marion | 50 min |
| Jul 7, 3:50 PM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tipton | 3 hr |
| Jul 7, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison | 34 min |
| Jul 7, 3:58 PM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Henry, Madison, Tipton | 3 hr |
| Jul 7, 3:59 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Tipton | 31 min |
| Jul 7, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Owen, Putnam | 40 min |
| Jul 7, 4:28 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion | 32 min |
| Jul 7, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan, Owen | 52 min |
| Jul 7, 5:24 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Monroe | 51 min |
| Jul 7, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Montgomery, Morgan, Parke, Putnam | 31 min |
| Jul 7, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 45 min |
| Jul 7, 5:56 PM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 47 hr |
| Jul 7, 5:56 PM EDT | River Flood Warning | IND | Carroll, Howard | 14 hr |
| Jul 7, 6:07 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 23 min |
| Jul 7, 6:17 PM EDT | River Flood Warning | IND | Hamilton, Madison | 52 hr |
| Jul 7, 6:24 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vigo | 38 min |
| Jul 7, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 29 min |
| Jul 7, 6:39 PM EDT | Areal Flood Warning | IND | Clinton, Howard, Tipton | 6 hr |
| Jul 7, 6:44 PM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Henry, Madison | 12 hr |
| Jul 7, 7:15 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 15 min |
| Jul 7, 7:38 PM EDT | Flash Flood Warning | IND | Jackson, Jennings | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.